BibTeX record journals/jct/BaloghNS19

download as .bib file

@article{DBLP:journals/jct/BaloghNS19,
  author    = {J{\'{o}}zsef Balogh and
               Bhargav Narayanan and
               Jozef Skokan},
  title     = {The number of hypergraphs without linear cycles},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {134},
  pages     = {309--321},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jctb.2018.07.003},
  doi       = {10.1016/j.jctb.2018.07.003},
  timestamp = {Wed, 09 Jan 2019 16:35:13 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/BaloghNS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics